# SDR ASOA201704055034

- Difficulty date: April 5, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 20,585 hours, 13,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Burned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG ELECTRICAL ODOR IN COCKPIT AFTER TAKEOFF, STRONGER A F180.  .REMOVED AND REPLACED THE EMERGENCY LIGHT RELAY, OPS CHECKED GOO. ACFT WAS RETURNED TO SERVICE.
